# SDR AC2A2021061013902

- Difficulty date: July 3, 2020
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N139FW
- Make and model: Agusta AB139
- Aircraft serial: 31022
- Aircraft time: 7,339 hours, 15,078 cycles
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Cooling Fan
- Part number: 3G6320V03853
- Part serial: 141600554
- Condition: Leaking
- Part time: 3,619 hours, 3 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL COOLER FAN WAS REMOVED AND REPLACED DUE TO MGB FAN QUILL SEAL LEAKING ALLOWING OIL TO MIGRATE TO FAN BEARINGS.  TEARDOWN REPORT INDICATES BEARINGS WORN AND REPLACED WITH ONLY 464.1 HOURS SINCE OVERHAUL.
